# SDR REXA2021092300756

- Difficulty date: September 4, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H SIDE SEAT RAIL FS 565 TO 661 CORRODED.
"	"REMOVED FABRICATED, PAINTED AND REINSTALLED SEAT TRACK ON RH SIDE
AT FS 565 TO 661. R/R SEVERAL SCREWS AS REQUIRE PER CRJ 700 AMM  
53-00-49-000/400-801-A07.                                        
WVAC EMP STAMP # 796 MTC.                                        
"
